Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013 (2013), Article ID 309098, 16 pages
http://dx.doi.org/10.1155/2013/309098
Research Article

Stability of a Generalized Trigonometric-Quadratic Functional Equation

1School of Science, Walailak University, Nakhon Si Thammarat 80160, Thailand
2Department of Mathematics, Faculty of Science, Kasetsart University, Bangkok 10900, Thailand

Received 28 May 2013; Accepted 25 September 2013

Academic Editor: Jaeyoung Chung

Copyright © 2013 Janyarak Tongsomporn and Vichian Laohakosol. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Tongsomporn, V. Laohakosol, C. Hengkrawit, and P. Udomkavanich, “Stability of a generalized trigonometric functional equation,” Journal of Computational and Applied Mathematics, vol. 234, no. 5, pp. 1448–1457, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. F. Skof, “Local properties and approximation of operators,” Rendiconti del Seminario Matematico e Fisico di Milano, vol. 53, pp. 113–129, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. P. W. Cholewa, “Remarks on the stability of functional equations,” Aequationes Mathematicae, vol. 27, no. 1-2, pp. 76–86, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. S. Czerwik, “On the stability of the quadratic mapping in normed spaces,” Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, vol. 62, pp. 59–64, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S. Czerwik, “The stability of the quadratic functional equation,” in Stability of Mappings of Hyers-Ulam Type, Th. M. Rassias and J. Tabor, Eds., pp. 81–91, Hadronic Press, Palm Harbor, Fla, USA, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. M. Jung, “Stability of the quadratic equation of Pexider type,” Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, vol. 70, pp. 175–190, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. C. Hengkrawit, V. Laohakosol, and J. Tongsomporn, “A stability result for a generalized trigonometric-quadratic functional equation with one unbounded function,” WSEAS Transactions on Mathematics, vol. 10, no. 8, pp. 279–290, 2011. View at Google Scholar · View at Scopus
  8. S. M. Jung, “On the Hyers-Ulam-Rassias stability of approximately additive mappings,” Journal of Mathematical Analysis and Applications, vol. 204, no. 1, pp. 221–226, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. T. M. Rassias, “On the stability of the linear mapping in Banach spaces,” Proceedings of the American Mathematical Society, vol. 72, no. 2, pp. 297–300, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet